# SDR 2024FA0000237

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: General aviation
- Aircraft: N997SG
- Make and model: Piper PA-28-161
- Aircraft serial: 287816562
- Aircraft time: 6,870 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 65319002003OR004
- Condition: Detached
- Location: Rt Wing
- Part time: 6,870 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING THE RIGHT MAIN GEAR SEPARATED FROM THE WING, REMAINED ATTACHED BY BRAKE HOSE.  AIRPLANE SKIDDED TO STOP.  EXAMINATION FINDS THE RIGHT MAIN GEAR STRUT HOUSING UPPER TORQUE LINK ATTACH FITTINGS BROKEN OFF THE HOUSING.  THE INBOARD FITTING LOOKS TO HAVE BEEN BROKEN FOR CONSIDERABLE TIME.  THE OUTBOARD FITTING BREAK APPEARS FRESH.  PIPER SERVICE BULLETIN 1131A, INSPECTION OF "CAST" MAIN LANDING GEAR STRUT CYLINDERS IS APPLICABLE.  NO RECORD OF EVER BEING ACCOMPLISHED.
